Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Had fibroids. Taking Noristerat injections, stopped now, bleeding. What do i do?

I am 35yrs old. I have two children 2yrs and 7mts respectively. I discovered I had fibroids during my first pregnancy. After the second baby I started taking Noristerat injections . Took it twice and stopped because my husband travelled. Two after I stopped i started bleeding and have been bleeding for the past 4-5wks. What do i do?
Asked On : Sun, 24 Feb 2013
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Psychiatrist 's  Response
Jun 2013
Hi there ~

I understand your concerns. Having surgeries to remove the fibroids if you want to keep your uterus is one option, and the other obviously is to have your uterus removed to stop the symptoms your have been experiencing. I hope this helps.

Take care and have a lovely day!
Answered: Mon, 10 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor